Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 34 of 67 found articles
 
 
  New bounds and constraint propagation techniques for the clique partitioning problem
 
 
Title: New bounds and constraint propagation techniques for the clique partitioning problem
Author: Jaehn, Florian
Pesch, Erwin
Appeared in: Discrete applied mathematics
Paging: Volume 161 (2013) nr. 13-14 pages 13 p.
Year: 2013
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 34 of 67 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands